# SDR RAIA2018092060001

- Difficulty date: September 16, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 39,370 hours, 24,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK 1 OFF DURING FLIGHT NO OTHER ASOCIATED EICAS MESSAGES, PACK 2 ALREADY ON DEFERRAL. RESEALED EXHAUST DUCT FROM HEAT EXCHANGER. OPS CHECK GOOD.
